MAUDE Adverse Event Report: MPRI ATTAIN PERFORMA; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN PERFORMA; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 439878
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); High Capture Threshold (3266)
Health Effect - Clinical Code Muscle Stimulation (1412)
Date of Event 12/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtba1qq crt-d, implanted: (b)(6) 2016; 6947m55, implanted: (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) did not reach expected longevity.The device was explanted and replaced.It was further reported that the left ventricular (lv) lead exhibited high thresholds and caused diaphragmatic stimulation.The lead was reprogrammed and remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN PERFORMA
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8413445
Report Number2649622-2019-04193
Device Sequence Number239486
Product Code OJX
UDI-Device Identifier00643169002487
UDI-Public00643169002487
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/18/2017
Device Model Number439878
Device Catalogue Number439878
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer03/13/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5086MRI45 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR